# SDR XNOA01091

- Difficulty date: November 27, 2002
- Submitted: December 1, 2002
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O COMPLETE LOSS OF SYS "A" HYDRAULICS. MEMORY ITEM & EMERGENCY ABNORMAL CHECKLISTS PERFORMED. FOUND NR 2 ENGINE DRIVEN PUMP LEAKING FROM FLANGE BOLTS. REMOVED & REPLACED PUMP AS PER MM 29-11-31.
